Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 1, Pages 152–153 (Mi mz4295)  

Brief Communications

Asymptotics of reaction-diffusion equations

V. G. Danilov, V. P. Maslov


Full text: PDF file (134 kB)

Bibliographic databases:
Received: 06.06.1988

Citation: V. G. Danilov, V. P. Maslov, “Asymptotics of reaction-diffusion equations”, Mat. Zametki, 44:1 (1988), 152–153

Citation in format AMSBIB
\Bibitem{DanMas88}
\by V.~G.~Danilov, V.~P.~Maslov
\paper Asymptotics of reaction-diffusion equations
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 1
\pages 152--153
\mathnet{http://mi.mathnet.ru/mz4295}
\zmath{https://zbmath.org/?q=an:0695.35101}


Linking options:
  • http://mi.mathnet.ru/eng/mz4295
  • http://mi.mathnet.ru/eng/mz/v44/i1/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:314
    Full text:124
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021